Optimal Design with Ultra-Wide-Band for MIMO Channels in Statistical Models

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    Original languageEnglish
    Pages (from-to)218-224
    Number of pages7
    JournalIAENG International Journal of Computer Science
    Volume36
    Issue number3
    Publication statusPublished - 2009

    Cite this

    @article{04bdbf84bf8f4b87a71bc7437291fe5e,
    title = "Optimal Design with Ultra-Wide-Band for MIMO Channels in Statistical Models",
    author = "Xu Huang and Dharmendra Sharma",
    year = "2009",
    language = "English",
    volume = "36",
    pages = "218--224",
    journal = "IAENG International Journal of Computer Science",
    issn = "1819-656X",
    publisher = "International Association of Engineers",
    number = "3",

    }

    Optimal Design with Ultra-Wide-Band for MIMO Channels in Statistical Models. / Huang, Xu; Sharma, Dharmendra.

    In: IAENG International Journal of Computer Science, Vol. 36, No. 3, 2009, p. 218-224.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Optimal Design with Ultra-Wide-Band for MIMO Channels in Statistical Models

    AU - Huang, Xu

    AU - Sharma, Dharmendra

    PY - 2009

    Y1 - 2009

    M3 - Article

    VL - 36

    SP - 218

    EP - 224

    JO - IAENG International Journal of Computer Science

    JF - IAENG International Journal of Computer Science

    SN - 1819-656X

    IS - 3

    ER -